Exfoliating Facial Skin After Using Night Cream?
Good afternoon, I’m a 19 year old teenage boy, I want to ask a question, my boyfriend told me to use a night cream, 1 to 2 days I use it normally, but when I use it on the 3rd night, in the morning I have a lot of skin on my face. what is peeling off, is it a skin rejuvenation process or am I not suitable for using the cream?, thank you
Facial skin is different from skin on other parts of the body. Facial skin is generally thinner and more sensitive. From the circumstances that you experience, peeling when using certain creams, then this could be due to the effects of the cream. The composition of the cream is different, maybe the cream you use contains many compositions that aim to exfoliate the skin. If this is the case, then it is natural that the skin becomes peeling.
In addition, the cream may contain certain ingredients with the wrong dose, so that it is not suitable for your facial skin condition.
Allergic conditions can also cause skin peeling. Allergies can occur on facial skin, especially when using any cream. Allergies to facial skin can cause symptoms such as burning sensation on the face, skin redness, peeling, and itching.
Therefore, to determine the cause of the condition you are experiencing, you should first check with a dermatologist so that the doctor can examine your condition firsthand. It is recommended that temporarily stop using the product.
the following article you can read about peeling facial skin
may be useful. Thank you